

34th Board Meeting, 16/17 November 2015 Agenda

GF/B34/01 - Revision 1 v12.11.2015

PURPOSE: This document presents the Agenda of the 34th Global Fund Board Meeting. Geneva, Switzerland, from 16-17 November 2015.



Pre-Meeting Day, Sunday, 15 November 2015

09:00 – 10:00 60 mins	Update on the implementation of the funding model, including the Implementation Through Partnership project	
	Presenter: FOPC and SIIC leadership; Head, Grant Management Division, Head SIID	
10:00 - 10:30	Coffee Break	
10:30 – 11:30 60 mins	TERG and TRP update Presenters: <i>SIIC, TERG and TRP leadership</i>	
11:30 – 13:00 90 mins	Discussion on the Allocation Methodology	
90 111113	Presenter: SIIC leadership; Head, Policy Hub	
13:00 - 14:00	Lunch Break	
	Induction for Delegates (lunch) VENUE: Meeting Room "AROSA" Office of Board Affairs	
	Primarily a Q&A with current Board Members, plus Risk Oversight	
13:00 - 14:30	Francophone lunch side-meeting VENUE: Meeting Room "CRANS"	
14:00 – 17:30	Constituency Meetings: Opportunities for Constituencies to meet and discuss upcoming Board priorities	
17:30 – 19:00	 Update from the Transitional Governance Committee Board size and composition 	
	Discussion led by TGC	
- 1-00		

Board Effect: Introductory training sessions on the upgraded version of Board Effect are available throughout the duration of the Board Meeting. Sign-up sheets will be available at the Registration desk and one-on-ones are also available upon request.

Day 1, Monday 16 November 2015 and Day 2, Tuesday, 17 November 2015

Informal, interactive information booths – the Global Fund "village"

These provide an opportunity for delegates to interact with GF Secretariat staff, ask questions and gain information on specific topics.

Booth 1	Joint-Inter Agency Task Force - JIATF - and the Global Steering Committee for Quality Assurance of Health Products	
Booth 2	Risk and assurance	
Booth 3	Grant Management: Focus on grant implementation for results	
Booth 4	Office of the Inspector General	
Booth 5	An Innovative Global Fund: Product (RED) and the Innovation Hub	
Booth 6	Community, Rights and Gender (including young women and girls)	
Booth 7	E-Marketplace	
Booth 8	Global Fund Privileges and Immunities	

Day 1, Monday, 16 November 2015

Document Reference

08:30 - 08:45 15 mins	OpeningWelcome remarks from Chair and Vice-Chair of the BoardOverview of agenda and sequencing of decisions		
	Presenter: Board Leadership		
	<u>Decision</u> : Approval of the Rapporteur <u>Decision</u> : Approval of the Agenda	GF/B34/01	
<u>Organizational</u>	Performance and Risk Oversight		
08:45 - 09:30	Report of the Executive Director		
45 mins	Presenter: Executive Director		
	Question and Answer Session	GF/B34/02	
09:30 – 10:15 45 mins	Update from the Coordinating Group Results, KPIs, work in progress, and challenges		
	Presenter: Board Chair		
	Question and Answer Session	GF/B34/03	
10:15 - 10:45	Coffee Break		
10:45 – 11:15 30 mins	TGC work on Governance Structures (part 1) Presenter: <i>TGC leadership</i>	GF/B34/04	
11:15 – 12:15 60 mins	 Report from the Chief Risk Officer Assurance Statement Risk Management Report, including the organizational risk register Update on implementation and annual review of the Risk Differentiation Framework Presenter: AEC, FOPC and SIIC leadership, Chief Risk Officer Question and Answer Session 	GF/B34/05	

Day 1, Mo	onday, 16 November 2015 (continued)	Document Reference
12:15 – 13:00 45 mins	 Report of the Inspector General OIG Progress Report Status update on implementation of OIG Agreed Management Actions. Presenter: AEC leadership, Inspector General Also: Head, Grant Management, Chief Risk Officer. Question and Answer session 	GF/B34/06 GF/B34/07
13:00 - 14:00	Lunch Break VENUE: Meeting Room "CRANS" An opportunity to interact with a Fund Portfolio Manager on delivering impact risk mitigation and working with partners (country case study) Presenter: Nicolas Farcy, Senior Fund Portfolio Manager, High Impact Africa 1, Grant Management Question and Answer Session	
14:00 – 14:45 45 mins	 Corporate Key Performance (KPI) Indicators Reporting on 2015 results Approval of 2016 performance targets Presenter: FOPC/AEC/SIIC leadership, Chief Financial Officer Decision: Approval of 2016 performance targets 	GF/B34/08
Strategy Overs	<u>sight</u>	
14:45 – 15:45 60 mins	 TRP and TERG leadership reflections Lessons learned from the implementation of the Funding Mo Key inputs to the development of the next Strategy 	odel
	Presenters: SIIC, TRP and TERG leadership	GF/B34/09
	Question and Answer session	
	Strategic Review 2015 Approval of the Independent Strategic Review 2015 	
	Presenters: SIIC leadership, TERG leadership, Head of SIID.	
	Decision: Approval of Independent Strategic Review 2015	GF/B34/10
15:45 - 16:15	Coffee Break	

Day 1, Monday, 16 November 2015 (continued)			
16:15 – 18:15 120 mins	Approval of the Strategic Framework, 2017-2022 Presenter: SIIC leadership, Head Policy Hub GF/B34/12 Decision: Approval of the Strategic Framework		
18:15 – 19:00	 Allocation Methodology Framework (Part 1) Overview of lessons learned, 16th SIIC and options to be taken forward 		
	Presenter: SIIC leadership, Head Policy Hub	GF/B34/12	
	Question and Answer session		
19:00	End of Day 1		

19:00 Welcome Reception

Day 2, Tuesday, 17 November 2015

Working Together 08:30 - 09:30 60 mins Interactive discussion with: Dr Mark Dybul, Executive Director, Global Fund • Dr Seth Berkley, Chief Executive Officer, Gavi • Dr Winnie Mpanju-Shumbusho, Assistant Director-General, World Health Organization (WHO) Mr Lelio Marmora, Executive Director, UNITAID • Mr Tim Martineau, Chief of Staff, Executive Office, UNAIDS • Dr Lucica Ditiu, Executive Secretary, Stop TB Partnership • Dr Fatoumata Nafo-Traoré, Executive Director, Roll Back Malaria • (RBM) Allocation Methodology Framework (part 2) 09:30 - 11:00 90 mins Overview of lessons learned, 16th SIIC, and options to be _ taken forward Presenter: SIIC leadership, Head Policy Hub GF/B34/12 For Board Discussion and Steer Coffee Break 11:00 - 11:30

Financial Oversight

11:30 – 13:00 90 mins	 Approval of 2016 OPEX Budget and Corporate Workplan Review of Mid-Term Plan Update on Implementation Through Partnership project Portfolio Optimization 	
	Presenter: FOPC leadership, Chief Financial Officer, Head Grant Management	
	<u>Decision</u> : Approval of the 2016 Operating Expenses and Corporate Workplan	GF/B34/13 GF/B34/14 GF/B34/15
13:00 – 14:00	Lunch Break Executive Session: Board Members and Alternates from voting constituencies only	

Document Reference

Day 2, Tuesday, 17 November 2015 (continued)

Document Reference

14:00 – 15:30 90 mins	Approval of the Market Shaping Strategy Presenter: <i>SIIC and FOPC leadership, Chief Financial Officer,</i> <i>Chief Procurement Officer.</i>		
	<u>Decision</u> : Approval of the Amended and Restated Market GF/B34/17 Shaping Strategy		
15:30 - 16:00	Coffee Break		
16:00 – 16:45 45 mins	Update on Resource Mobilization and 5 th Replenishment campaign.		
	Presenter: FOPC leadership, Director External Relations		
	Question and Answer Session		
16:45 – 17:45 60 mins	Update from the Transitional Governance Committee (part 2) Presenter: <i>TGC leadership</i>		
	 Enhanced Governance Structure and Committee Membership matters Board Composition discussion 		
	Presenter: TGC leadership. Independent Consultant Ilona Kickbusch		
	 Performance Assessment of Board & Committees (if time - see pre-reads) 		
	<u>Decision</u> : Approval of the Global Fund Enhanced Governance GF/B34/18 Structure and Revised Core Documents		

17:45 – 18:00 Closing Remarks

Board Leadership

34th Board Meeting Decisions

Day 1

Session 1	08:30 - 08:45	Approval of the Rapporteur	
Session 1	08:30 - 08:45	Approval of the Agenda	
Session 7	14:00 - 14:45	Corporate KPIs – Approval of 2016 targets	
Session 8	14:45 - 15:45	Approval of the Independent Strategic Review 2015	
Session 9	16:15 - 18:15	Approval of the Strategic Framework	
Day 2			
Session 3	11:30 – 13:00	Approval of 2016 OPEX Budget and Corporate Workplan	
Session 3	11:30 13:00	Proposal on Honorarium Framework (tbe)	
Session 4	14:00 - 15:30	Approval of the Amended and Restated Market Shaping Strategy	
Session 6	16:45 - 17:45	Enhanced Governance Structure and committee membership matters, including approval of revised core documents	

Reference	Document Title	Format	
Decisional Do	ocuments		
GF/B34/01	34th Board Meeting Agenda – Revision 1	Board Document	
GF/B34/08	Report on 2015 Key Performance Indicators and Approval of 2016 Targets	Slide Deck	
GF/B34/10	Strategic Review 2015	Board Document	
GF/B34/11	Strategic Framework 2017-2022	Board Document	
GF/B34/13	Corporate Workplan and Budget Narrative 2016	Board Document	
GF/B34/14	2015 Reforecast and 2016 Proposed Budget	Slide Deck	
GF/B34/16	Global Fund Honorarium Framework	Board Document	
GF/B34/17	Market Shaping Strategy	Board Document	
GF/B34/18	Global Fund Enhanced Governance Structure and Revised Core Documents	Board Document	
Informationa	l Documents		
GF/B34/02	Report of the Executive Director	Board Document	
GF/B34/06	OIG Progress Report 2015	Board Document	
GF/B34/07	Update on Status of OIG Agreed Management Actions	Board Document	
Strategy Deve	lopment		
GF/B34/09	TRP and TERG Leadership Reflections	Slide Deck	
GF/B34/12	Allocation Methodology Framework	Board Document	
Governance			
GF/B34/03	Coordinating Group Report	Board Document	
GF/B34/04	Transitional Governance Committee: Report on Board and Committee Performance Assessment	Board Document	
Commitment	of Financial Resources		
GF/B34/15	Financial Situation: Mid-Term Plan and Portfolio Optimization	Slide Deck	
Risk Management			
GF/B34/05	Risk Management Report and Assurance Statement	Board Document	

34th Board Meeting Documents List

Reference	Document Title	Format
Background	Papers	
GF/B34/19	Annual Report on P&Is	Board Document
GF/B34/20	Recoveries Report	Board Document
GF/B34/21	Update on Key Strategy Development Issues	Slide Deck
GF/B34/22	Report of Electronic Decision Points	Board Document
GF/B34/23	Report on Status of Board Decisions	Board Document
GF/B34/24	Development of an E-marketplace for procurement of Public Health Goods	Board Document
GF/B33/24	Report of the 33rd Board Meeting	Board Document
Additional document: Global Fund Risk Management Policy		

Unused Board Document reference Numbers

GF/B34/16	Global Fund Honorarium Framework	Not submitted to
		the Board